arrow
Volume 18, Number 3
Previous Issue Next Issue

Jian Li

J. Comp. Math., 18 (2000), pp. 225-238.

Preview Full PDF 1434 17199 Abstract

Jia-Fu Lin

J. Comp. Math., 18 (2000), pp. 239-250.

Preview Full PDF 1449 17193 Abstract

Huo-Duo Qi & Yu-Zhong Zhang

J. Comp. Math., 18 (2000), pp. 251-264.

Preview Full PDF 1381 17832 Abstract

Zhong-Xiao Jia & Ludwig Elsner

J. Comp. Math., 18 (2000), pp. 265-276.

Preview Full PDF 1379 17788 Abstract

Lie-Heng Wang

J. Comp. Math., 18 (2000), pp. 277-282.

Preview Full PDF 1559 17263 Abstract

Shi-Ming Zheng

J. Comp. Math., 18 (2000), pp. 283-288.

Preview Full PDF 1424 17519 Abstract

Yu-Fei Yang & Dong-Hui Li

J. Comp. Math., 18 (2000), pp. 289-304.

Preview Full PDF 1400 17239 Abstract

Jun-Gong Xue & Wei-Guo Gao

J. Comp. Math., 18 (2000), pp. 305-312.

Preview Full PDF 1505 17135 Abstract

Hua-Zhong Tang

J. Comp. Math., 18 (2000), pp. 313-324.

Preview Full PDF 1453 17319 Abstract

Yang Cao & Qing-Yang Li

J. Comp. Math., 18 (2000), pp. 325-336.

Preview Full PDF 1473 17158 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard